Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Why is my body red in color after taking bath in cold water?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions
when i cold or take bath in cold water its red in body and get allergy
Posted Mon, 6 Jan 2014 in General Health
Answered by Dr. Prasad 51 minutes later
Brief Answer: Cold water urticaria vs physical changes to temp.. Detailed Answer: Hi, The symptoms you describe may be related to urticaria induced by cold temperature. Drop in temperature cause vasoconstriction of blood vessels leading to redness, hives and itching. You can use topical antihistamine such as claritine lotions on the affected areas; caladryl lotion is an alternative choice. Oral antihistamines would be required if symptoms are severe. So if itching and redness is untolerable, visit a dermatologist for prescription. Since you that cold temperature induces urticaria, you should make a constant effort to stay away from cold. Keep yourself warm and covered during cold weather and avoid cold water baths. Hope this helps. Let me know if you need clarifications. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor